# SDR FDEA200901190244

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A255102030000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WELL PANEL 143 DF IS DISBONDED.  FABBED NEW PANEL IAW FEDEX DWG SRZ25-005; REV "G".  PART MARKED IAW GMM.
